# SDR SWAA2023072761093

- Difficulty date: June 20, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT 2023-404696<[01] REPLACED ACCESS PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-700 DWG 453A2610 SHEET 11 REV. C. MATERIAL USED ALUMINUM SHEET 2024T3-071? PO: 2023 178156. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1 REPLACED ACCESS PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 453A2610 SHEET 11 REV. C. MATERIAL USED ALUMINUM SHEET 2024T3-071? PO: 2023 178156. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED ACCESS PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 453A2610 SHEET 11 REV. C. MATERIAL USED ALUMINUM SHEET 2024T3-071? PO: 2023 178156. SEE INDIVIDUAL SIGN OFF BELOW.
